Daily Routine

Daily Routine

Morning Afternoon
8.00 – 8.45 (Breakfast Club)  
8.45

Universal educational 15 hour session begin (Door opens 8.45)

8.45 – 9.45 (Top up session for morning 30 hour children) (Door opens 8.45) 12.45

Universal educational 15 hour session begins (Door opens 12.45)

9.45

30 hour ‘free wraparound childcare’ morning session begins (Door opens at 9.45)

10.00

Snack

2.00

Snack

2.45

30 hour ‘free wraparound childcare’ afternoon session ends (Door opens 2.45)

2.45 – 3.45

(Top up session for 30 hour children)

11.10 – 11.35

Grouptime

3.10 – 3.35

Grouptime

11.35 Door opens to parents/carers of morning 15 hour children 3.35 Door opens to parents/carers of afternoon 15 hour children and 30 hour top up session.
11.45 – 12.45 (Lunch Club) & Lunch for children receiving 30 hour offer (Door opens for lunch collection 12.45) 11.45

30 hour ‘free wraparound childcare’ afternoon session begins

3.45 End of Nursery day

 

All three and four year olds attending Lydalls Nursery School receive 15 hours of early education in the morning or afternoon session from Monday to Friday. This is our ‘universal’ offer for everybody. Every child has a keyperson for these sessions who is responsible for your child’s education as well as their well-being. We actively encourage families to attend their universal sessions every day to ensure children make good progress and develop friendships with other children in their group.

Some working families are entitled to receive an additional 15 hours of free childcare. These sessions are offered to complement our universal offer to become ’30 hours’; 15 hours of education and 15 hours of childcare. Please note that we have a limited number of additional childcare places. Childcare is fully integrated within the Nursery and children have a keyperson for their session who is responsible for their well-being. The free session for children receiving the additional 15 hours of childcare in the afternoon ends at 2.45pm. Doors open to parents and carers at 2.45pm. The free session for children receiving the additional 15 hours of childcare in the morning starts at 9.45am. Doors open to parents and carers at 9.45am.

Universal 15 hours education: 8.45-11.45 am Additional 15 hours childcare: 11.45-2.45 pm
Additional 15 hours childcare:   9.45-12.45 am Universal 15 hours education: 12.45-3.45 pm

 

Additional childcare sessions that families can pay for to ‘top up’ their free sessions are highlighted in bold italic.

Our website will provide you with introductory information about our aims and values. They will explain how we work and how the children will learn during their time with us.

Additional information will be displayed in school, published on this website or sent home in Newsletters. At all times, we will be happy to answer any questions you may have.

Latest News

Nursery Admissions January 2018 – Initial Registration Closes 8th September 2017

Initial Nursery registrations for admission to Nursery in January 2018 will close on 8th September 2017. (This does not...

Autumn Term – Welcome Back!

Autumn Term starts on Thursday 7th September for our returning children. New children have their own individual start da...

Read more news >